메뉴 건너뛰기




Volumn 408, Issue 1-4, 1997, Pages 245-251

Fermionic sign cancellations in the continuous renormalization group equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 4243456077     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(97)00817-4     Document Type: Article
Times cited : (2)

References (16)
  • 12
    • 21344480783 scopus 로고
    • G. Benfatto, G. Gallavotti, J. Stat. Phys. 59 (1990) 541; G. Benfatto et al., Comm. Math. Phys. 160 (1994) 93.
    • (1994) Comm. Math. Phys. , vol.160 , pp. 93
    • Benfatto, G.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.